# SDR SWAA2024062888816

- Difficulty date: May 22, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N8574Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63588
- Aircraft time: 19,849 hours, 10,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663 Lbl12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE RH AC BAY; L ANGLE AT STA 663, RBL12; RIVET HAS A CRACK EXTENDING VERTICAL TOWARDS THE CENTER FUEL TANK. VERIFIED WITH HFEC.   REMOVED L ANGLE AT STA 663 RBL 06 TO RBL 64 IAW SRM 51-40-02.;[02] LOCATED AND MATCH DRILLED L ANGLE PART 111A1322U10 IAW SRM 51-40-02.  VERIFIED LOCATED AND MATCH DRILLED L ANGLE  IAW SRM 51-40-02,  INSTALLED 35 FASTENERS COMMON TO THE FUEL TANK AND L-ANGLE REPLACEMENT IAW SRM 51-40-02.   REMOVED AND REPLACED L-ANGLE BS 663 FROM RBL5 TO RBL 58 IAW SRM 51-40-02.
